Hi guys can I have some reassurance please........

Watch
Anonymous #1
#1
Report Thread starter 6 days ago
#1
I've been taken 5mg of citalopram for about 3/4 days now and my pupils have become extremely big and wide... I'm also very tired all the time is this a normal reaction to it thanks.
0
reply
gawndaft98
Badges: 7
Rep:
?
#2
Report 6 days ago
#2
(Original post by Anonymous)
I've been taken 5mg of citalopram for about 3/4 days now and my pupils have become extremely big and wide... I'm also very tired all the time is this a normal reaction to it thanks.
I also had those symptoms when I started citalopram.
It should settle down as your body gets used to it. Hang in there x
0
reply
Anonymous #2
#3
Report 6 days ago
#3
(Original post by Anonymous)
I've been taken 5mg of citalopram for about 3/4 days now and my pupils have become extremely big and wide... I'm also very tired all the time is this a normal reaction to it thanks.
It's ok. Follow medical advise as you are usually do.

If you experience side effects, best to ring up your gp, to ask for advice, or 111.

i wouldnt worry about it.
0
reply
999tigger
Badges: 19
#4
Report 6 days ago
#4
(Original post by Anonymous)
I've been taken 5mg of citalopram for about 3/4 days now and my pupils have become extremely big and wide... I'm also very tired all the time is this a normal reaction to it thanks.
Citalopram is very well tested and widely used.
Look at the side effects on the leaflet.
As said it should settle down.
5mg is a very low dosage.
Has the Dr told you to g back to check how you are getting on?
Lethargy is a common side effect.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

With HE fairs postponed, would a virtual HE fair be useful?

Yes (105)
60.34%
No (69)
39.66%

Watched Threads

View All